| Catalog Number |
103545000 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the bi polar would not sit flush when the femoral head was inserted, resulting in excessive play.It was stated that the inner part of bi polar head was loose.Doe: (b)(6) 2026.Affected side: unknown.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10 concomitant.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, "it was reported that the bi polar would not sit flush when the femoral head was inserted and had a lot of play in it.It was stated that the inner part of bi polar head was loose.Doe: march 1, 2026.Affected side: unknown".A manufacturing record evaluation was performed for the finished device product description: self cent hip 45x28 gry product code: 103545000 lot number: d26013437, and no non-conformances nor manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a manufacturing record evaluation was performed for the finished device product description: self cent hip 45x28 gry product code: 103545000 lot number: d26013437, and no non-conformances nor manufacturing irregularities were identified.Device history review: a manufacturing record evaluation was performed for the finished device product description: self cent hip 45x28 gry product code: 103545000 lot number: d26013437, and no non-conformances nor manufacturing irregularities were identified.Added : d10 concomitant.